The one-motif of an algebraic surface
Compositio Mathematica, Volume 56 (1985) no. 3, p. 271-314
@article{CM_1985__56_3_271_0,
     author = {Carlson, James},
     title = {The one-motif of an algebraic surface},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {3},
     year = {1985},
     pages = {271-314},
     mrnumber = {814549},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__56_3_271_0}
}
Carlson, James A. The one-motif of an algebraic surface. Compositio Mathematica, Volume 56 (1985) no. 3, pp. 271-314. http://www.numdam.org/item/CM_1985__56_3_271_0/

[C1] J.A. Carlson: Extensions of mixed Hodge structures, Journées de Geometrie Algebrique d'Angers, Sijthoff and Nordhoff (1980). pp. 107-128. | MR 605338 | Zbl 0471.14003

[C2] J.A. Carlson: The Obstruction to splitting a mixed Hodge Structure over the Integers, I University of Utah preprint (1979), 120 pp.

[C3] J.A. Carlson: Polyhedral Resolutions of Algebraic Varieties, to appear in Trans. Am. Math. Soc. | MR 808740 | Zbl 0602.14012

[D] P. Deligne: Théorie de Hodge II, III, Publ. Math. I.H.E.S. 40 (1971) 5-58 and 44 (1975) 6-77. | Numdam | MR 498551 | Zbl 0237.14003

[GP] Ph. A. Griffiths: Periods of Rational Integrals I, II, Annals of Math. 90 (1969) 460-591. | MR 260733 | Zbl 0215.08103

[GA] A. Grothendieck: On the Rham cohomology of algebraic varieties, Publ. Math. I.H.E.S. 29 (1966) 95-103. | Numdam | MR 199194 | Zbl 0145.17602

[M] Yu. I. Manin: Cubic Forms: Algebra, Geometry, Arithmetic, 292 pp. North Holland, Amsterdam (1974). | MR 460349 | Zbl 0277.14014

[S] J.H.M. Steenbrink: Cohomologically insignificant degenerations, Compositio Math. 42 (1981) 315-20 | Numdam | MR 607373 | Zbl 0428.32017